# SDR USAA2015031600002

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N555AY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 8,805 hours, 3,623 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903095
- Condition: Faulty
- Location: E&E Bay
- Part time: 8,798 hours, 3,621 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS EXTRACT FAN FAULT HAD AUDIBLE KNOCKING, VIBRATION & ODOR THAT SMELLED LIKE BURNING PLASTIC.  REPLACED EXTRACT FAN 18HQ IAW AMM 21-26-51-400-001A.  OPERATIONAL CHECKED GOOD IAW AMM 21-26-00-710-001-A01.
